RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 307–364 (Mi izv2958)  

A new method in probabilistic number theory

E. V. Novoselov


Full text: PDF file (4551 kB)

Bibliographic databases:
Received: 11.02.1963

Citation: E. V. Novoselov, “A new method in probabilistic number theory”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 307–364

Citation in format AMSBIB
\Bibitem{Nov64}
\by E.~V.~Novoselov
\paper A~new method in probabilistic number theory
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 307--364
\mathnet{http://mi.mathnet.ru/izv2958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168544}
\zmath{https://zbmath.org/?q=an:0213.33502}


Linking options:
  • http://mi.mathnet.ru/eng/izv2958
  • http://mi.mathnet.ru/eng/izv/v28/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:399
    Full text:165
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019